# SDR SWIA202156913

- Difficulty date: January 29, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR AFT GUIDE PLATE CHAFED.   (C-CHECK) RO 3/10/2021    EVALUATED PAX DOOR AFT GUIDE PLATE AND FOUND TO BE OUT OF LIMITS, (OVER 10% MATERIAL LOSS) REF: CRJ 200. SRM 52-00-00, TOOL USED: TUC 8529, CAL DUE DATE: 31-AUG-21. REPLACED GUIDE PLATE AT PAX DOOR AFT FRAME WITH NEW PART REF. CRJ200 SRM 51-42-06
